IJPAM: Volume 106, No. 4 (2016)
Instituto de Matemática
Universidade Federal do Rio de Janeiro
Caixa Postal 68530, 21945-970, Rio de Janeiro, RJ BRASIL
Abstract. Necessary and sufficient conditions for the exactness of certain sequences of morphisms in a semiabelian category (in the sense of Palamodov) are established.
Received: October 26, 2015
AMS Subject Classification: 18E05, 18E99, 46M18
Key Words and Phrases: semiabelian categories, exact sequences, strict morphisms
Download paper from here.
DOI: 10.12732/ijpam.v106i4.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1057 - 1066